Skip to main content Skip to navigation

Professor John Jones


John Jones

Emeritus Professor

Office: A2.01
Tel: +44 (0)24 7652 2677
Email: J dot D dot S dot Jones at warwick dot ac dot uk

Research Interests: Geometry; topology; gauge theory; K-theory; cyclic homology; index theorms


Most relevant recent publications:

Jones, J D S. Lectures on Operads Quantization, Poisson Brackets and Beyond, Contemporary Mathematics. Contemporary Mathematics,315,(2002),89-130

Cohen R.L., Jones J D S. A homotopy theoretic relaization of string topology. Math. Ann,324,(2002),773-798

Cisneros-Molina J.L.,Jones JDS. The bloch invariant as a characteristic class in B (SL2(C),F). Homology,Homotopy and Applications,5,(2003),325-344

Cohen R.L., Jones J D S., Jun Yan. The loop homology algebra of spheres and projective spaces; Categorical decomposition techniques in algebraic topology (Isle of Skye 2001)
Prog Math 215,(2004),77-92